# SDR WX0A2016090673185

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 46,977 hours, 42,690 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 471
- Condition: Contaminated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 110 KTS RECEIVED SLAT DISAGREE ABORTED TAKEOFF AND AUTO SLAT ORAL WARNING.  SUSPECTED STALL WARNING COMPUTERS TO BE SHORTED DUE TO WATER CONTAMINATION.  R & R BOTH STALL WARNING COMPUTERS IAW AMM 34-19-00 AND OPS CHECK OK.  PERFORMED A RTS TEST AND OPS CHECK OK IAW AMM 22-01-05.  NO FURTHER FAULTS AT THIS TIME.
